Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 5, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Feb 27, 2011, 7:19 PM CST for Fulton County, Mason County, Tazewell County, Illinois. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 27, 2011, 7:19 PM CST (01:19 UTC)
- Expired
- Feb 27, 2011, 8:00 PM CST
- In force
- 41 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fulton County, IL, Mason County, IL, Tazewell County, IL
The radar
The Lincoln radar (KILX), 80 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 27, 7:37 PM CST | HAIL 0.5 | Duncan Mills, IL | |
| Feb 27, 7:40 PM CST | HAIL 0.5 | Lewistown, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 27, 5:33 PM CST | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.3 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 124 J/kg
- Mixed-layer CIN
- -220 J/kg
- Mixed-layer LCL
- 494 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
802
WUUS53 KILX 280119
SVRILX
ILC057-125-179-280200-
/O.NEW.KILX.SV.W.0005.110228T0119Z-110228T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
719 PM CST SUN FEB 27 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FULTON COUNTY IN WEST CENTRAL ILLINOIS...
NORTHWESTERN MASON COUNTY IN CENTRAL ILLINOIS...
WEST CENTRAL TAZEWELL COUNTY IN CENTRAL ILLINOIS...
* UNTIL 800 PM CST.
* AT 714 PM CST...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM INDUSTRY TO BROWNING...MOVING NORTHEAST AT 65 MPH.
* LOCATIONS IMPACTED INCLUDE...
HAVANA...LEWISTOWN...CANTON...BATH...IPAVA...CUBA...ST. DAVID...
LONDON MILLS...FAIRVIEW...MANITO...SNICARTE...MARBLETOWN...
BERNADOTTE...DUNCAN MILLS...MARIETTA...SMITHFIELD...CHATAUQUA
PARK...TOPEKA...ELLISVILLE AND LIVERPOOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4058 9046 4071 9027 4072 9008 4052 8987
4042 8975 4009 9030 4009 9031 4011 9031
4013 9035 4014 9035 4016 9027 4016 9022
4019 9020 4044 9046
TIME...MOT...LOC 0119Z 234DEG 55KT 4035 9057 4016 9029
WIND...HAIL 60MPH 1.00IN
$$
GEELHART3 follow-up statements
357
WWUS53 KILX 280130
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
730 PM CST SUN FEB 27 2011
ILC057-125-179-280200-
/O.CON.KILX.SV.W.0005.000000T0000Z-110228T0200Z/
FULTON IL-MASON IL-TAZEWELL IL-
730 PM CST SUN FEB 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
TAZEWELL...CENTRAL MASON AND FULTON COUNTIES UNTIL 800 PM CST...
AT 728 PM CST...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM IPAVA TO BATH...MOVING NORTHEAST AT 65 MPH.
LOCATIONS IMPACTED INCLUDE...
HAVANA...LEWISTOWN...CANTON...CUBA...ST. DAVID...FAIRVIEW...
MANITO...DUNCAN MILLS...MARIETTA...SMITHFIELD...CHATAUQUA PARK...
TOPEKA...ELLISVILLE...LIVERPOOL...BRYANT...LITTLE AMERICA...
FIATT...GOOFY RIDGE...DUNFERMLINE AND UNION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4058 9046 4071 9027 4072 9008 4052 8987
4042 8975 4014 9022 4019 9020 4044 9046
TIME...MOT...LOC 0130Z 234DEG 55KT 4041 9035 4025 9012
WIND...HAIL 60MPH 1.00IN
$$
GEELHART720
WWUS53 KILX 280142
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
742 PM CST SUN FEB 27 2011
ILC057-125-179-280200-
/O.CON.KILX.SV.W.0005.000000T0000Z-110228T0200Z/
FULTON IL-MASON IL-TAZEWELL IL-
742 PM CST SUN FEB 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
TAZEWELL...NORTH CENTRAL MASON AND FULTON COUNTIES UNTIL 800 PM
CST...
AT 737 PM CST...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM CUBA TO HAVANA...MOVING NORTHEAST AT 65 MPH.
LOCATIONS IMPACTED INCLUDE...
CANTON...ST. DAVID...FAIRVIEW...MANITO...DUNFERMLINE...UNION...
BANNER AND NORRIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4065 9024 4072 9008 4052 8987 4042 8975
4020 9012 4024 9013 4040 9038 4049 9044
TIME...MOT...LOC 0142Z 234DEG 55KT 4051 9015 4035 8992
WIND...HAIL 60MPH 1.00IN
$$
GEELHART550
WWUS53 KILX 280159
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
759 PM CST SUN FEB 27 2011
ILC057-125-179-280209-
/O.EXP.KILX.SV.W.0005.000000T0000Z-110228T0200Z/
FULTON IL-MASON IL-TAZEWELL IL-
759 PM CST SUN FEB 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL TAZEWELL...NORTH
CENTRAL MASON AND FULTON COUNTIES WILL EXPIRE AT 800 PM CST...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED
OUT OF THE WARNED AREA. HOWEVER SMALL HAIL IS STILL POSSIBLE WITH
THESE THUNDERSTORMS.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM.
LAT...LON 4065 9024 4072 9008 4052 8987 4042 8975
4020 9012 4024 9013 4040 9038 4049 9044
TIME...MOT...LOC 0159Z 234DEG 55KT 4066 8987 4050 8964
$$
GEELHARTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 27, 6:06 PM CST, 1 hour 13 minutes earlier.
Area forecast discussion, Feb 27, 6:06 PM CST, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 606 PM CST SUN FEB 27 2011 .DISCUSSION... ISSUED 332 PM CST SUN FEB 27 2011 MODELS APPEAR TO BE IN SOME AGREEMENT WITH OVERALL SFC AND UPPER AIR PATTERN...BUT DIFFER ON THE DETAILS WITH TEMP PROFILES AND LOCATION OF GREATEST QPF. MAIN CONCERN IS THE WEATHER SYSTEM THAT WILL BE AFFECTING THE CWA TONIGHT AND EARLY TOMORROW...WITH A WIDE RANGE OF WEATHER. SHORT TERM...TONIGHT THROUGH WEDNESDAY LOW PRSS AREA IN EASTERN CO WILL QUICKLY MOVE OUT INTO THE PLAINS AND REACH SOUTHEASTERN IL BY MIDNIGHT...AND THEN WESTERN PA BY TOMORROW MORNING. THE ASSOCIATED WARM FRONT WILL BE OVER THE AREA TONIGHT AND PCPN WILL DEVELOP ALONG AND NORTH OF THE FRONT. HEAVY RAIN WILL BE POSSIBLE ACROSS NORTHWESTERN AREAS OF THE CWA TONIGHT WHILE CONVECTION DEVELOPS IN THE WARM SECTOR AND MOVES ACROSS SOUTHEASTERN PARTS OF THE CWA. MOST OF THE AREA IS IN A SLIGHT RISK FOR SEVERE WEATHER FOR TONIGHT...WITH THE POSSIBILITY OF HAIL AND DAMAGING WINDS...WITH ANY STORMS THAT DEVELOP. FORCING APPEARS TO BE CONFINED ALONG AND NORTH OF THE FRONT...BUT WITH CONVECTION AND HEAVY RAIN OVER THE REST OF THE AREA...WILL LEAVE HIGH POPS IN FORECAST FOR TONIGHT AND OVERNIGHT. PCPN WILL TRANSITION TO SNOW AS COLDER AIR ADVECTS INTO THE REGION. FORECAST SOUNDINGS INDICATE A SMALL...MAYBE...3HR PERIOD OF A MIX RAIN/SNOW AND SLEET. FREEZING RAIN COULD BE POSSIBLE IF COLD AIR ARRIVES ON THE SURFACE BEFORE THE COLDER AIR ALOFT. BELIEVE THERE IS ONLY A SMALL CHANCE OF THIS HAPPENING SO WILL NOT ADDED ANY FREEZING RAIN AT THIS TIME. CHANGE OVER TO SNOW WILL OCCUR OVERNIGHT IN THE NORTHWEST AND TOMORROW MORNING IN THE EAST AND SOUTHEAST. ACCUMULATION AMOUNTS WILL BE SMALL AND THINKING OF A HALF INCH OR LESS POSSIBLE OVER THE AREA. AREAS IN THE NORTHWEST COULD RECEIVE UP TO AN INCH BY MORNING. PCPN WILL END BY NOON ACROSS THE AREA. NOT LOOKING FOR MUCH SNOW OR ICE ACCUMULATION SO NOW WINTER HEADLINE WARRANTED AT THIS TIME. HEAVY RAINFALL FORECASTED WILL CAUSE RISES IN AREA RIVERS. ALREADY HAVE ESF OUT SO WILL KEEP THAT GOING. FLASH FLOOD GUIDANCE LOOKS HIGH ENOUGH...AND STORMS SHOULD BE MOVING FAST ENOUGH...THAT FLASH FLOOD WATCH DOES NOT SEEM NECESSARY AT THIS TIME. REMAINDER OF THE FORECAST THROUGH WED NIGHT WILL BE DRY AS HIGH PRSS PUSHES INTO THE AREA AND SLIDES EAST. ANOTHER FRONT WILL DROP THROUGH THE AREA WEDNESDAY BUT WILL BE DRY AS MOISTURE SHOULD BE CUTOFF FROM THE SYSTEM. TEMPS WILL WARM TONIGHT BUT REMAINED FAIRLY STEADY GIVEN ALL THE PCPN...CLOUDS AND COLD AIR ADVECTION TOMORROW. COOLER TEMPS TOMORROW NIGHT...BUT WARMING BACK UP AS HIGH PRSS DOMINATES THE WEATHER FOR MID WEEK. LONG TERM...THURSDAY THROUGH SUNDAY ANOTHER WEATHER SYSTEM IS FORECAST TO AFFECT THE AREA LATER IN THE WEEK AND MODELS HAVE BEGUN TO SLOW DOWN THE ONSET OF THE PCPN. PCPN COULD ALSO LINGER LITTLE LONGER THAN PREVIOUS MODEL RUNS SUGGESTED. SO WILL HAVE CHC PCPN FOR FRI THROUGH SATURDAY...WITH CONTINUED CHANCE IN THE SOUTHEAST FOR SAT NIGHT. TEMPS SHOULD REMAIN WARM THROUGH THE PERIOD...BUT APPEARS ANOTHER SHOT OF COOLER AIR IS IN STORE FOR THE AREA SAT NIGHT AND SUNDAY/ AUTEN && .AVIATION... ISSUED 600 PM CST SUN FEB 27 2011...FOR THE 00Z TAFS STRONG TO SEVERE STORMS ARE APPROACHING WESTERN IL AT ABOUT 65 MPH. LARGE HAIL IS THE PRIMARY HAZARD. HIGH WINDS TO 50 KT WILL BE POSSIBLE IN THE STRONGEST STORMS. THE PATH OF THE STRONGEST STORMS MAY BE JUST SOUTH OF THE PIA AIRPORT...AS PIA IS ON THE COLD SIDE OF THE WARM FRONT. STORMS WILL WEAKEN THE FARTHER NORTH INTO THE COLD AIR THEY GO. WILL KEEP LIFR VIS AND SEVERE STORMS WITH HAIL IN THE TAFS BETWEEN 02Z-04Z. HAVE INCLUDED THOSE HAZARDS IN BMI AS WELL. WILL ONLY MENTION THUNDER AND HEAVY RAIN AT SPI/CMI/DEC FOR NOW...UNTIL THE PATH OF THE STRONGER STORMS BECOMES MORE EVIDENT. SOME LIGHT SNOW/SLEET WILL BE POSSIBLE ON THE BACK SIDE OF THE IS RAIN MONDAY MORNING...SO INCLUDED A MENTION OF WINTRY PRECIP BETWEEN 15Z-19Z. WINDS WILL REMAIN NORTHEAST TONIGHT THEN BECOME NORTH BY MON MORNING. SHIMON && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Feb 27, 3:23 PM CST, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 323 PM CST SUN FEB 27 2011 ILZ027>031-281200- KNOX-MARSHALL-PEORIA-STARK-WOODFORD- 323 PM CST SUN FEB 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT A STRONG STORM SYSTEM WILL MOVE THROUGH THE REGION TONIGHT. SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THIS SYSTEM...BEGINNING BY LATE AFTERNOON AND CONTINUING THROUGH THE NIGHT. HEAVY RAINFALL IS POSSIBLE TONIGHT AS THE STORM MOVES THROUGH WHICH MAY RESULT IN LOCALIZED FLOODING. IN ADDITION...SMALL HAIL IS POSSIBLE WITH THE STRONGER THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AREA RIVERS AND STREAMS WILL CONTINUE TO RISE EARLY THIS WEEK DUE TO THE ADDITIONAL RAINFALL...WITH SOME REMAINING OR CLIMBING ABOVE FLOOD STAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ036>038-040>057-061>063-066>068-071>073-281200- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-LAWRENCE-LOGAN- MACON-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON- SCHUYLER-SCOTT-SHELBY-TAZEWELL-VERMILION- 323 PM CST SUN FEB 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT A SLIGHT RISK OF SEVERE WEATHER FOR CENTRAL ILLINOIS AS A STRONG STORM SYSTEM WILL MOVE THROUGH THE REGION TONIGHT. SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THIS SYSTEM...BEGINNING BY LATE AFTERNOON AND CONTINUING THROUGH THE NIGHT. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE PRIMARY SEVERE WEATHER THREATS...THOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT. THE PRIMARY SEVERE WEATHER THREAT WILL OCCUR BETWEEN 7 PM AND 3 AM. HEAVY RAINFALL IS POSSIBLE TONIGHT AS THE STORM MOVES THROUGH WHICH MAY RESULT IN LOCALIZED FLOODING. IN ADDITION...SMALL HAIL IS POSSIBLE WITH THE STRONGER THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AREA RIVERS AND STREAMS WILL CONTINUE TO RISE EARLY THIS WEEK DUE TO THE ADDITIONAL RAINFALL...WITH SOME REMAINING OR CLIMBING ABOVE FLOOD STAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 7 PM AND 3 AM TONIGHT. HJS
In the hours before
Local storm report, Feb 27, 7:15 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
715 PM CST SUN FEB 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM HAIL RUSHVILLE 40.12N 90.57W
02/27/2011 M1.00 INCH SCHUYLER IL EMERGENCY MNGR
&&
KHUETTLThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 6:52 PM CST | Severe Thunderstorm Warning | ILX | Fulton, Schuyler | 38 min |
| Feb 27, 7:40 PM CST | Special Weather Statement | ILX | Mason, Menard, Tazewell | 50 min |
| Feb 27, 7:56 PM CST | Special Weather Statement | ILX | Peoria, Tazewell | 49 min |
| Feb 27, 8:14 PM CST | Severe Thunderstorm Warning | ILX | Logan, McLean, Tazewell | 31 min |
| Feb 27, 8:25 PM CST | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Schuyler | 35 min |
| Feb 27, 8:30 PM CST | Special Weather Statement | ILX | Christian, Moultrie, Shelby | 30 min |
| Feb 27, 8:33 PM CST | Severe Thunderstorm Warning | ILX | Fulton, Peoria, Tazewell | 32 min |
| Feb 27, 8:42 PM CST | Special Weather Statement | ILX | Morgan, Scott | 33 min |
| Feb 27, 8:44 PM CST | Severe Thunderstorm Warning | ILX | McLean | 46 min |
| Feb 27, 8:45 PM CST | Freezing Rain Advisory | ILX | Knox, Stark | 5 hr |
| Feb 27, 9:17 PM CST | Severe Thunderstorm Warning | ILX | Christian, Logan, Menard, Sangamon | 28 min |
| Feb 27, 9:19 PM CST | Special Weather Statement | ILX | Coles, Douglas, Edgar | 41 min |
| Feb 27, 9:35 PM CST | Severe Thunderstorm Warning | ILX | Clark, Coles, Douglas, Edgar | 40 min |
| Feb 27, 9:47 PM CST | Special Weather Statement | ILX | DeWitt, Logan, McLean, Macon, Moultrie, Piatt | 43 min |
| Feb 27, 10:11 PM CST | Special Weather Statement | ILX | Lawrence | 34 min |
| Feb 27, 10:43 PM CST | Special Weather Statement | ILX | Crawford, Lawrence | 47 min |
| Feb 27, 11:02 PM CST | River Flood Warning | ILX | Peoria, Tazewell, Woodford | 16 days |
| Feb 27, 11:04 PM CST | Special Weather Statement | ILX | Cass, Logan, Menard, Morgan, Sangamon | 56 min |
| Feb 28, 12:25 AM CST | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Effingham, Jasper, Moultrie, Shelby | 44 min |
| Feb 28, 12:29 AM CST | Severe Thunderstorm Warning | ILX | Clay, Cumberland, Effingham, Jasper, Richland | 61 min |
| Feb 28, 12:59 AM CST | Severe Thunderstorm Warning | ILX | Clark, Edgar | 32 min |
| Feb 28, 1:06 AM CST | Severe Thunderstorm Warning | ILX | Crawford, Lawrence | 39 min |
| Feb 28, 1:18 AM CST | Tornado Warning | ILX | Richland | 14 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.